Constant coefficient linear difference equations on the rational cones of the integer lattice

Описание

Тип публикации: статья из журнала

Год издания: 2016

Идентификатор DOI: 10.1134/S0037446616010080

Ключевые слова: higher-dimensional difference equations, Cauchy problem, generating function, D-finite Laurent series

Аннотация: We obtain a sufficient solvability condition for Cauchy problems for a polynomial difference operator with constant coefficients. We prove that if the generating function of the Cauchy data of a homogeneous Cauchy problem lies in one of the classes of Stanley's hierarchy then the generating function of the solution belongs to the sПоказать полностьюame class.

Ссылки на полный текст

Издание

Журнал: SIBERIAN MATHEMATICAL JOURNAL

Выпуск журнала: Vol. 57, Is. 1

Номера страниц: 74-85

ISSN журнала: 00374466

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

  • Leinartas E.K. (Siberian Fed Univ, Krasnoyarsk, Russia)
  • Nekrasova T.I. (Siberian Fed Univ, Krasnoyarsk, Russia)

Вхождение в базы данных